Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2009 year

On Asymptoic Stability of Solitary Waves in Discrete Schr"odinger Equation Coupled to Nonlinear Oscillator. Nonlinear Analysis Series A: Theory, Methods and Applications 71, (2009), no.7-8, 3031-3046.

Authors: Kopylova E.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2018
About  |  Contacts  |  The old version of this site